# SDR CA130429003

- Difficulty date: April 20, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Aircraft time: 1 hours
- Engine: Ge CF348C1
- System (JASC): 5751 · Ailerons
- Part: Grommet
- Part number: NAS1368N8A
- Condition: Unsecure
- Location: Aileron
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) RT AILERON WAS BLOCKED A SHORT TIME.  MAINTENANCE PERFORMED A DETAILED INSPECTION OF THE RT AILERON CONTROL CIRCUIT, AILERON QUADRANT AND AILERON HINGES. NEAR THE RT BPSU THERE WAS A GROMMET MISSING.  THIS MISSING GROMMET WAS FOUND ON THE AILERON CABLE NEAR A PULLEY.
